# SDR UPS02439728

- Difficulty date: September 19, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lhw Lwr Surface
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LHW LWR SKIN SURFACE CORROSION IS FOUND AT FUEL TANK ACCESS DR 522BB CUTOUT.     CORROSION BLEND OUT 0.06"X0.5"X8"EXCEED SRM LIMIT 57-30-03. CORROSION REMOVED REFER SOPM 20-20-02.
